# SDR UPS99230993

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Row 10r
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMERGENCY LIGHTS AT SEAT ROW 10R OVERWING DOOR, LOWER WOULD NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.
